Aa
A
A
Close
Avatar universal
Computers and nausea
I took the MCAT and I could have done so much better but the computer made me nautious.  When I use the computer for too long I always get nautious. What should I do?
Cancel
2 Answers
2 Answers
Page 1 of 1
144586 tn?1284669764
Sometimes the sensitivity is due to screen flicker. Try another brand of CRT, a voltage regulator/filter on the power supply to the screen and a polarizing screen for the CRT.
Comment
Cancel
144586 tn?1284669764
Comment
Comment
Submit Comment
Avatar universal
The MCAT is a computerized test. I can't go in and take a test with my own computer.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
4760166 tn?1398360913
Blank
The_beat_goes_on
TX